A 64 year old man with a history of resected renal cell carcinoma and acute myelogenous leukemia in first remission, presented 3 months after a non-myeloablative, HLA-matched sibling allogeneic stem cell transplantation with diffuse, migratory arthralgias and myalgias. Joint effusions were noted on exam, and diagnostic arthrocenteses of both knees demonstrated an inflammatory arthritis without evidence of infection or crystals. The polyarthritis and myalgias were poorly responsive to an extended course of systemic corticosteroids. Bone scintigraphy performed with the use of technetium-99m-labeled medronic acid demonstrated multiple osteoblastic lesions in the axial skeleton (Panel A), consistent with periostitis or bony exostoses. Among other medications, the patient had been on 400 milligrams of voriconazole daily for 4 months to treat a fungal pneumonia which developed during induction chemotherapy. The patient’s voriconazole was changed to caspofungin, and within 4 days his symptoms resolved completely. A repeat bone scintigraphy scan obtained 2 months later revealed complete resolution of the osteoblastic lesions (Panel B). Voriconazole-associated periostitis and osteoblastic skeletal disease have been reported in the literature in solid organ and hematopoietic stem cell transplant recipients receiving long-term suppressive antifungal therapy, and is usually associated with elevated serum fluoride levels thought to be integral to the disease’s pathogenesis 1-4 . Our case highlights the importance of including medication induced periostitis in the differential diagnosis of arthralgias and bone pain following allogeneic stem cell transplantation, and highlights the utility of bone scintography in establishing the diagnosis and monitoring response upon withdrawal of offending medications.